The Convergence of Social Welfare in the Iranian Provinces Using Spatial STAR Nonlinear Technique
Elham Vafaei (),
Parviz Mohammadzadeh (),
Firouz Fallahi and
Hossein Asgharpour ()
Additional contact information
Elham Vafaei: Ph.D. Candidate in Economics, University of Tabriz
Parviz Mohammadzadeh: Associate Professor of Economics, University of Tabriz
Hossein Asgharpour: Associate Professor of Economics, University of Tabriz
Authors registered in the RePEc Author Service: Hossein asgharpur ()
Quarterly Journal of Applied Theories of Economics, 2017, vol. 4, issue 2, 79-102
Abstract:
Social welfare is one of the suitable criteria for macroeconomic situation reviewing and policymakers performance evaluating in society. Therefore, social welfare convergence of regions is an important issue. Owing to the increment of social classes’ gap and inequality in society, politicians consider the social welfare convergence of regions to tackle the mentioned problem. To this end, the purpose of this paper is to investigate the convergence of social welfare of Iranian provinces with using spatial STAR nonlinear techniques during 2000-2013. The results indicate that there is a convergence between provinces that they have not spatial effects. In addition, the convergence speed in this group of provinces is equal to 3.1289. Also, the results indicate that there is not a convergence between the provinces that they have the spatial effects.
Keywords: Convergence; Social welfare; Spatial STAR (search for similar items in EconPapers)
JEL-codes: C20 I31 R12 (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://ecoj.tabrizu.ac.ir/article_6473_8a912aaff3876144cf15f32e83b6c703.pdf Full text (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ris:qjatoe:0075
Access Statistics for this article
Quarterly Journal of Applied Theories of Economics is currently edited by Sakineh Sojoodi
More articles in Quarterly Journal of Applied Theories of Economics from Faculty of Economics, Management and Business, University of Tabriz Contact information at EDIRC.
Bibliographic data for series maintained by Sakineh Sojoodi ().